# SDR HNAA2024100100924

- Difficulty date: August 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,647 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E052973 LAV POTABLE WATER FILL/DRAIN EXTERNAL REINFORCEMENT PLATE HAS CORROSION.  REMOVED AND INSTALLED NEW LAV POTABLE WATER FILL/DRAIN EXTERNAL REINFORCEMENT PLATE IAW EMB 145 SRM 51-40-02.
